# SDR COMA0760573

- Difficulty date: September 16, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 33,435 hours, 31,119 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01587
- Condition: Faulty
- Location: E&E Bay
- Part time: 11,510 hours, 9,531 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5548 - ADVANCING THRUST LEVER FOR TAKEOFF RECEIVED CONFIG SPOILERS WARNING.  ABORTED TAKEOFF.  REMOVED AND REPLACED NR 1 SECU.
